# SDR SWIA200923522

- Difficulty date: December 9, 2009
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 30,448 hours, 42,665 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD FLOOR SEAT TRACK CORRODED.  (C CHECK)  REPLACED SEAT TRACK PER AMM.
